topicLogo

Ciproflaxin

Questions and answers on "Ciproflaxin"

I am a woman of 50 years old, 5.1 feet and 65 Kgs. I have pain in lower back left and right sides, and in the bladder (lower abdomen) , for a long time now, I have been under treatment of UTI (Ciproflaxin) but to-date the pain are still there, please held me
Hello and thank you for asking HCM.

I understand your concerns and we will work together to find a solution.

I see that you have already used an antibiotic,but the pain is still there.
Usually if other problems are ruled out,after you take an antibiotic,the pain should go away. BUT there are...
Read Full Thread     Ask a Doctor Now »
I have a lump on my temple (right side) that is tender and painful. It s been going on for 2 months. Saw my primary doc. Had MRI & blood test both negative. Was on Ciproflaxin for one 10-day course & one 5 day course. Then was on ampicillin for 10 days. Lump subsided after ampicillin but has returned after 2 wks. I am on extended travel and cannot see my primary.
Hello and welcome to HCM.

Thank you for your query.

A lump/abscess is usually treated with antibiotic therapy, and responds well. But, the right dosage and duration on therapy ensures total treatment and avoids recurrences. Either you have not taken an adequate dose or for the right duration.

Do...
Read Full Thread     Ask a Doctor Now »
Hii I am 26 years old..I got my periods on 13-09-2012...My cycle is 24 days which is regular..I was detected with typhoid on 15-09-2012..I took ciproflaxin medicines as 7 days course.Does this affect my periods....We are planning for a baby..... I did not get my periods till now.Is there any chances of getting pregnant??Eagerly waiting to get pregnant Thanks
Hi, Welcome to HCM,
First of all, ciprofloxacin does not interrupt regular menstrual cycle.
So, it is very unnatural to get delayed period due use of Ciprofloxacin.
It may be a case of pregnancy.
So, do a Home Pregnancy Test using Urine.
Regards.
Read Full Thread     Ask a Doctor Now »
i got tested about a month ago...and was told i had chlamydia dr prescribed ciproflaxin...i kept getting discharges...so i got tested again and i still had chlamydia..i went back to my dr. n he prescribed azithromycin..but during the weekend on the antibiotic i got wasted! and got really sick! a couple of days later i went back to the dr, because i was still having discharges...so he prescribed sulfameth..im now done with the treatment..but im still having discharges..but now i have really bad backaches and headaches..i did not get tested again or for herpes..could i still have chlamydia?? or could i possibly have herpes without an outbreak??
Hi,
Welcome to HCM.
Ciprofloxacin is not the drug of choice to treat Chlamydia. Azithromycin is a good choice. If you tested positive for chlamydia once again after the treatment with Azithromycin, Capsule DOXYCYCLIN for 2-3 weeks can be tried with success. Partners also to be treated. Abstinence...
Read Full Thread     Ask a Doctor Now »
I was diagnosed with prostatitis and put on ciproflaxin for the second time but this time for 6 weeks.I was feeling rotten yesterday so went to emergency and they did a urine culture which showed nothing.This is the second urine culture showing nothing.Cipro is rally hard on me and doesn't seem to help a lot just keeping symptoms not worse.I have been on it for 8 days now this second time and it is hard on my sleep also.6 weeks would be very hard on me. PSA test not done yet will see my doctor next monday and ask for one. Is it possible that my problem is just mechanical or inflammation only?I don't get fever but lots of chills and poor circulation. Comments/suggestions? XXXXXXX
Brief Answer:
You have Chronic prostatitis,

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that you have Chronic Prostatitis and have been advised to take Ciprofloxacin for six weeks.

Chronic prostatitis takes very long time to get cured ,or even...
Read Full Thread     Ask a Doctor Now »
I have been diagnosed with malaria, the dr prescribed coartem and antibiotic (tetracycline 500mg). is it wise to take this antibiotic? i could not find tetracycline on the market. Can i substitute tetracycline with ciproflaxin 500mg (which is on the market)
Dear Friend.
Welcome to Healthcaremagic.
Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
Neither tetracycline or ciprofloxacin are used for treatment of malaria.
First of all you have to be sure that it is malaria or not.
Many kits available in the...
Read Full Thread     Ask a Doctor Now »
63 year age diabetic, pain at lower abdomen, having fever. sugar in pasting about 230 and vomiting after eating. doctor has given ciproflaxin, omiprazole, glimipride and melmet. they are suspecting urinary infection. we are waiting for reports.
pl. suggest what to now thanks
Hello
welcome to health care magic, I really appreciate your concern.

Please upload me reports once you get it so that you will be able to tell you more accurately.

Meanwhile I would advise you to have lots of fluids to maintain good hydration and it will help by flushing off the urogenital tract...
Read Full Thread     Ask a Doctor Now »
View more

Health resources related to Ciproflaxin

A Doctor will be with you shortly
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor